# SDR AALA201705229054

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 49,871 hours, 24,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 FA AISLE FLASHLIGHT LED DOES NOT FLASH. REPLACED BATTERY. CHECKS OK AMM 25-60-00. THE AIRCRAFT WAS NOT GROUNDED.
